# SDR SWAA2024061489549

- Difficulty date: May 24, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT STA 663.75 AND RBL 9<[01] PERFORMED SME AUDIT OF ITEM AND INSPECTION OF WORKMANSHIP.;[02] CUT AND REMOVED CENTER WING REAR SPAR VAPOR BARRIER ATTACH ANGLE AT STA 663 RBL 20 TO RBL 6 PER SRM 57-10-10-2R-5; FABRICATED NEW REPLACEMENT ANGLE AT CENTER WING REAR SPAR UPPER ATCH ANGLE RBL 14 TO RBL 6 STA 663 PER SRM 57-10-10-2R-5 AND INSTALLED NEW REPAIR SPLICE AND REPLACEMENT ANGLE AT CENTER WING REAR SPAR UPPER ATACH ANGLE STA 663 PER REF SRM 57-10-10-2R-5.;[03] CORRECTION TO STEP 1: REPAIRED RIGHT VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 20 TO RBL 6 PER REF SRM 57-10-10-2R-5.;[04] CORRECTION TO STEPS 2 AND 3: REPAIRED RIGHT VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 20 TO RBL 6 PER REF SRM 57-10-10-2R-5.;[05] VERIFIED STEP 4;[06] AUDIT C/W PER MPM 52.02.02
